# SDR FDEA202009292352

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT DRIVE TORQUE TUBE BRACKET HAS CRACK AT CRACKED AT UPPER   FASTENER HOLE.  UNDER NR 6 SLAT STREAMER ATTACHED.  REMOVED AND REPLACED BRACKET, PER BOEING DWG 114T1240 REV E.
